MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - HUMERAL CUP

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - HUMERAL CUP
Catalog Number 550032100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had shoulder done on an unknown date.Postoperatively the patient suffered a shoulder dislocation.Surgeon opted to change the glenosphere, humeral shell, and polyethylene to further tension the shoulder joint.Trial reductions were performed and stability was confirmed with a 40+8 glenosphere, +0 humeral shell, and new polyethylene.No delays or adverse events took place.Closing process began.Activity level - yes.Doi: unknown, dor: on (b)(6) 2026, affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 concomitant; corrected: e1 facility name.

Brand Name
INHANCE
Common Device Name
SHOULDER IMPLANT - HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24793101
Report Number1818910-2026-06131
Device Sequence Number9727219
Product Code PHX
UDI-Device Identifier10603295546740
UDI-Public(01)10603295546740
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550032100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLENOSPHERE 32+4; REVERSE HUMERAL SHELL M 36+8
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale